Alert archive / California / Wind Advisories in 2011
Wind Advisory 56, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jun 4, 2011, 4:59 AM PDT for Santa Barbara County, California. It took effect at Jun 4, 2011, 8:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2011, 4:59 AM PDT (11:59 UTC)
- In effect from
- Jun 4, 2011, 8:00 AM PDT
- Expired
- Jun 4, 2011, 3:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Los Angeles, CA
County Santa Barbara County, CA
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 12.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
013 WWUS76 KLOX 041159 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 459 AM PDT SAT JUN 4 2011 ...GUSTY WINDS EXPECTED ACROSS SAN LUIS OBISPO COUNTY AND MUCH OF SANTA BARBARA COUNTY TODAY... .A PERIOD OF GUSTY SOUTHEAST TO SOUTH WINDS WILL AFFECT SAN LUIS OBISPO COUNTY AND MUCH OF SANTA BARBARA COUNTY FROM MID MORNING TO MID AFTERNOON TODAY IN ADVANCE OF AN APPROACHING FRONTAL SYSTEM. WIND GUSTS ARE EXPECTED TO REACH 35 MPH IN COASTAL AND VALLEY AREAS..AND 45 MPH IN THE MOUNTAINS. WINDS ARE EXPECTED TO DIMINISH DURING MID AFTERNOON. CAZ034-035-041530- /O.NEW.KLOX.WI.Y.0056.110604T1500Z-110604T2200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 459 AM PDT SAT JUN 4 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. * WINDS AND TIMING...SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 35 MPH THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON BEFORE SHIFTING TO SOUTH AND SOUTHWEST AND DIMINISHING. THE STRONGEST WIND GUSTS ARE EXPECTED NEAR THE COAST AND IN HIGHER TERRAIN...WHERE ISOLATED GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAYS 1 AND 101 AND STATE ROUTE 246. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ036-041530- /O.NEW.KLOX.WI.Y.0056.110604T1500Z-110604T2200Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 459 AM PDT SAT JUN 4 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. * WINDS AND TIMING...AREAS OF SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON BEFORE SHIFTING TO SOUTH AND SOUTHWEST AND DIMINISHING. THE STRONGEST WIND GUSTS ARE EXPECTED ACROSS HIGHER TERRAIN...WHERE ISOLATED GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON STATE ROUTES 154 AND 246. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ037-038-041530- /O.NEW.KLOX.WI.Y.0056.110604T1500Z-110604T2200Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA 459 AM PDT SAT JUN 4 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. * WINDS AND TIMING...SOUTHEAST TO SOUTH WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON BEFORE SHIFTING TO SOUTHWEST AND DIMINISHING. THE STRONGEST WIND GUSTS ARE EXPECTED IN HIGHER TERRAIN...WHERE ISOLATED GUSTS TO 45 MPH ARE POSSIBLE. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAYS 101...AND STATE ROUTES 41...46...58 AND 166. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ051-052-041530- /O.NEW.KLOX.WI.Y.0056.110604T1500Z-110604T2200Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 459 AM PDT SAT JUN 4 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. * WINDS AND TIMING...SOUTHEAST TO SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS MORNING...THEN CONTINUE THROUGH MID AFTERNOON BEFORE SHIFTING TO SOUTHWEST AND DIMINISHING. THE STRONGEST WIND GUSTS ARE EXPECTED IN HIGHER TERRAIN...WHERE ISOLATED GUSTS TO 50 MPH ARE POSSIBLE. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON STATE ROUTES 154 AND 166. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BRUNO/KAPLAN
2 follow-up statements
067 WWUS76 KLOX 041506 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 806 AM PDT SAT JUN 4 2011 ...GUSTY WINDS EXPECTED ACROSS SAN LUIS OBISPO COUNTY AND MUCH OF SANTA BARBARA COUNTY TODAY... .A PERIOD OF GUSTY SOUTHEAST TO SOUTH WINDS WILL AFFECT SAN LUIS OBISPO COUNTY AND MUCH OF SANTA BARBARA COUNTY THROUGH MID AFTERNOON TODAY AS A FRONTAL SYSTEM MOVES OVER THE AREA. WIND GUSTS ARE EXPECTED TO REACH 35 MPH IN COASTAL AND VALLEY AREAS..AND 45 MPH IN THE MOUNTAINS. WINDS ARE EXPECTED TO DIMINISH DURING MID AFTERNOON. CAZ034-035-042200- /O.CON.KLOX.WI.Y.0056.000000T0000Z-110604T2200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 806 AM PDT SAT JUN 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS AND TIMING...SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH MID AFTERNOON BEFORE SHIFTING TO SOUTH AND SOUTHWEST AND DIMINISHING. THE STRONGEST WIND GUSTS ARE EXPECTED NEAR THE COAST AND IN HIGHER TERRAIN...WHERE ISOLATED GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAYS 1 AND 101 AND STATE ROUTE 246. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ036-042200- /O.CON.KLOX.WI.Y.0056.000000T0000Z-110604T2200Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 806 AM PDT SAT JUN 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS AND TIMING...AREAS OF SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH MID AFTERNOON BEFORE SHIFTING TO SOUTH AND SOUTHWEST AND DIMINISHING. THE STRONGEST WIND GUSTS ARE EXPECTED ACROSS HIGHER TERRAIN...WHERE ISOLATED GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON STATE ROUTES 154 AND 246. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ037-038-042200- /O.CON.KLOX.WI.Y.0056.000000T0000Z-110604T2200Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA 806 AM PDT SAT JUN 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS AND TIMING...SOUTHEAST TO SOUTH WINDS 15 TO 25 MPH WITH GUSTS TO BETWEEN 35 AND 40 MPH WILL CONTINUE THROUGH MID AFTERNOON BEFORE SHIFTING TO SOUTHWEST AND DIMINISHING. THE STRONGEST WIND GUSTS ARE EXPECTED IN HIGHER TERRAIN...WHERE ISOLATED GUSTS TO 45 MPH ARE POSSIBLE. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON HIGHWAYS 101...AND STATE ROUTES 41...46...58 AND 166. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ051-052-042200- /O.CON.KLOX.WI.Y.0056.000000T0000Z-110604T2200Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 806 AM PDT SAT JUN 4 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS AND TIMING...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MID AFTERNOON BEFORE SHIFTING TO SOUTHWEST AND DIMINISHING. THE STRONGEST WIND GUSTS ARE EXPECTED IN HIGHER TERRAIN...WHERE ISOLATED GUSTS TO 50 MPH ARE POSSIBLE. * IMPACTS...GUSTY WINDS WILL AFFECT TRAVEL ON STATE ROUTES 154 AND 166. SUDDEN GUSTY CROSS WINDS MAY MAKE IT DIFFICULT TO MAINTAIN VEHICLE CONTROL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
295 WWUS76 KLOX 042147 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 247 PM PDT SAT JUN 4 2011 CAZ034-035-042300- /O.EXP.KLOX.WI.Y.0056.000000T0000Z-110604T2200Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 247 PM PDT SAT JUN 4 2011 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... BREEZY SOUTH WINDS WILL CONTINUE THROUGH THIS EVENING...BUT WILL REMAIN UNDER ADVISORY STRENGTH. $$ CAZ036-042300- /O.EXP.KLOX.WI.Y.0056.000000T0000Z-110604T2200Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 247 PM PDT SAT JUN 4 2011 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... BREEZY SOUTH WINDS WILL CONTINUE THROUGH THIS EVENING...BUT WILL REMAIN UNDER ADVISORY STRENGTH. $$ CAZ037-038-042300- /O.EXP.KLOX.WI.Y.0056.000000T0000Z-110604T2200Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA 247 PM PDT SAT JUN 4 2011 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... BREEZY SOUTH WINDS WILL CONTINUE THROUGH THIS EVENING...BUT WILL REMAIN UNDER ADVISORY STRENGTH. $$ CAZ051-052-042300- /O.EXP.KLOX.WI.Y.0056.000000T0000Z-110604T2200Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA LUCIA WILDERNESS AREA... MACHESNA MOUNTAIN WILDERNESS AREA...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 247 PM PDT SAT JUN 4 2011 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... BREEZY SOUTH WINDS WILL CONTINUE THROUGH THIS EVENING...BUT WILL REMAIN UNDER ADVISORY STRENGTH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 4, 3:29 AM PDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 4, 3:29 AM PDT, 1 hour 30 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 329 AM PDT SAT JUN 4 2011 .SYNOPSIS... STRONG LOW PRESSURE WELL OFF THE CENTRAL COAST WILL MOVE SLOWLY EAST...TRACKING JUST NORTH OF THE AREA EARLY MONDAY. ITS ASSOCIATED FRONT WILL BRING RAIN TO SAN LUIS OBISPO AND SANTA BARBARA COUNTIES THROUGH SUNDAY...WITH RAIN POSSIBLY SPREADING INTO VENTURA COUNTY TONIGHT AND SUNDAY. THE FRONTAL SYSTEM WILL DISSIPATE OVER VENTURA COUNTY...BUT THERE WILL BE A CHANCE OF SHOWERS ACROSS THE ENTIRE REGION SUNDAY NIGHT AND EARLY MONDAY AS THE UPPER LOW MOVES INTO CALIFORNIA. DRY AND COOL WEATHER IS EXPECTED FOR MUCH OF NEXT WEEK. && .SHORT TERM (TODAY-MON)...A VERY UNSEASONABLY STRONG AND COLD UPPER LOW WAS CENTERED NEAR 37N/127 W EARLY THIS MORNING. TO THE EAST OF IT...A LARGE SWATH OF DEEP MOISTURE WAS AIMED AT THE CENTRAL COAST...AND THIS MOISTURE PLUME WAS TAPPING INTO A FAIRLY RICH MOISTURE SOURCE...WITH PRECIPITABLE WATER VALUES NEAR 1.5 INCHES. RAIN HAS SPREAD INTO FAR NWRN SXNS OF SLO COUNTY EARLY THIS MORNING. ALL MODELS SHOW THE BAND OF RAIN EDGING SLOWLY EWD TODAY...WITH RAIN DEVELOPING THIS MORNING ACROSS MOST OF SLO COUNTY AND NWRN SBA COUNTY...LIKELY REACHING SOUTHEASTERN SANTA BARBARA COUNTY DURING THE AFTERNOON. WITH DEEP MOISTURE...AND A NICELY DIFFLUENT HEIGHT PATTER...SOME OF THE RAIN WILL LIKELY BE MODERATE TO HEAVY AT TIMES...ESPECIALLY ACROSS THE HIGHER TERRAIN ON AND BELOW SOUTH AND SOUTHWEST FACING SLOPES...WHERE OROGRAPHIC FLOW WILL ASSIST IN THE LIFTING PROCESS. THE WRF DOES SHOW A PERIOD OF ADVISORY LEVELS WINDS ACROSS SLO COUNTY AND MUCH OF SANTA BARBARA COUNTY FROM ABOUT MID MORNING THROUGH MID AFTERNOON. HAVE GONE AHEAD AND ISSUED WIND ADVISORIES FOR ALL OF SLO AND SBA COUNTIES...WITH THE EXCEPTION OF THE S CST OF SBA COUNTY. THE 06Z RUN CAME IS SLIGHTLY WEAKER WITH THE WINDS...AND IF IT IS CORRECT...WINDS MAY NOT QUITE REACH ADVISORY LEVELS... ESPECIALLY IN THE SANTA YNEZ VALLEY...AND THE CUYAMA VLY. WITH ALL THE CLDS AND RAIN...TEMPS WILL BE WELL BELOW NORMAL ACROSS SLO AND SBA COUNTIES TODAY. ACROSS L.A. AND VTU COUNTIES...SKIES WERE PARTLY CLOUDY...AND THEY WILL LIKELY STAY THAT WAY ACROSS L.A. COUNTY THROUGH THE DAY. DESPITE SOME SUNSHINE...THERE WILL STILL LIKELY BE SOME COOLING EVEN ACROSS L.A. COUNTY AS ONSHORE GRADS INCREASE. ACROSS VTU COUNTY...IT DOES APPEAR THAT CLOUDS WILL INCREASE ENOUGH LATER THIS MORNING OR THIS AFTERNOON TO WARRANT MOSTLY CLOUDY WORDING DURG THE AFTERNOON. HAVE GONE AHEAD AND ADDED A 20 PERCENT CHANCE OF RAIN ACROSS VTU COUNTY FOR THIS AFTERNOON...AS SOME LIGHT RAIN COULD SPREAD/DEVELOP ACROSS THE AREA...ESPECIALLY TOWARD EVENING. GUSTY SOUTH WINDS WILL DEVELOP ACROSS THE MTNS OF L.A. AND VTU COUNTIES...WITH GUSTY SOUTHWEST WINDS IN THE ANTELOPE VALLEY...BUT WINDS WILL PROBABLY REMAIN BELOW ADVISORY LEVELS IN THESE AREAS. RAIN WILL CONTINUE ACROSS SLO AND SBA COUNTIES TONIGHT...BUT PROBABLY BEGIN TO TAPER OFF ACROSS WRN SXNS AS THE AXIS OF THE RAIN WILL SHIFT TO EASTERN SECTIONS OF THOSE COUNTIES BY LATE TONIGHT.. RAIN WILL PROBABLY SPREAD INTO AT LEAST THE NWRN HALF OF VTU COUNTIES OVERNIGHT OR EARLY SUNDAY. THERE WILL BE A VERY SHARP GRADIENT OF RAIN...WHICH WILL INCREASE THE POTENTIAL FOR ERROR...AND MAKE THE FCST VERY DIFFICULT TO WORD. CASE IN POINT...WHILE RAIN WILL BECOME LIKELY LATE TONIGHT OR EARLY SUNDAY ACROSS THE WRN MTNS AND VLYS OF VTU COUNTY AND THE VTU COUNTY COASTAL PLAIN...IT MAY WELL REMAIN DRY THROUGH SUNDAY MORNING ACROSS ERN VTU COUNTY. IF THE FRONTAL BAND SETS UP 50 MILES WEST...ALL OF VTU COUNTY WILL REMAIN DRY. ACROSS L.A. COUNTY...SKIES WILL BE MOSTLY CLOUDY TONIGHT AND SUNDAY...BUT AT THIS POINT...NO RAIN IS EXPECTED...AS THE FRONT WILL HANG UP ACROSS VTU AND ERN SBA COUNTIES AND FALL APART AS IT LOSES SUPPORT FROM ITS SURFACE LOW. THE UPPER LOW WILL FINALLY BEGIN TO TRANSLATE EWD INTO THE W CST SUNDAY NIGHT AND EARLY MONDAY...TAKING A TRACK JUST TO THE N OF THE REGION. THERE WILL BE AT LEAST A SLIGHT CHANCE OF SHOWERS ACROSS THE ENTIRE REGION ASSOCIATED WITH THE UPPER LOW SUNDAY NIGHT AND MONDAY MORNING...WITH THE BEST CHANCE ACROSS SLO AND SBA COUNTIES. IF THE SLOWER WRF IS CORRECT...POPS MAY HAVE TO BE EXTENDED INTO THE AFTERNOON. THERE COULD BE ENOUGH COLD AIR ALOFT TO ALLOW FOR THE THREAT OF TSTMS LATE SUN NIGHT/MON NEAR THE CENTER OF THE LOW ITSELF. .LONG TERM (TUE-FRI)...THE UPPER LOW WILL ACCELERATE NEWD INTO THE GREAT BASIN MONDAY NIGHT. ANOTHER SHORT WAVE TROUGH WILL DROP SWD THRU THE ERN PAC MON NIGHT AND TUE...PUSHING INTO THE CENTRAL COAST LATE TUE. AT THIS TIME...IT DOES NOT APPEAR THAT THERE WILL BE ANY RAIN FROM THIS SYSTEM...BUT THE MODELS HAVE BEEN STRONGER AND FARTHER WEST WITH IT...NOW TAKING IT OVER WATER FOR A WHILE...SO THAT WILL HAVE TO BE WATCHED. FOR NOW...WILL CONT WITH THE PARTLY CLOUDY AND COOL FCST FOR TUE. A BROAD TROUGH WILL LINGER ACROSS THE REGION TUE NIGHT/WED...SO IT WILL REMAIN RATHER COOL. SOME NIGHT THRU MORNING LOW CLOUDS/FOG WILL LIKELY AFFECT CSTL AND POSSIBLY VLY AREAS. IT ACTUALLY LOOKS AS THOUGH A BROAD TROUGH WILL NOW LINGER THROUGH FRI...WHICH WOULD MAINTAIN COOL WEATHER ACROSS THE REGION...WITH NIGHT THRU MORNING LOW CLOUDS/FOG CONTG IN CSTL AND VLY AREAS. THERE MAY BE SOME WARMING ACROSS THE INTERIOR VLYS... AND ESPECIALLY THE MTNS AND DESERTS THU AND FRI AS HEIGHTS SLOWLY RISE. && .AVIATION...04/1030Z...MODERATE CONFIDENCE WITH 12Z TAF PACKAGE...EXCEPT LOWER CONFIDENCE IN REGARDS TO SHOWERS S OF POINT CONCEPTION DUE TO CUTOFF LOW. 40 PERCENT CHANCE OF MVFR/IFR VSBYS WITH RAIN N OF POINT CONCEPTION. HIGHER CONFIDENCE FOR SHOWERS TO DEVELOP ACROSS VENTURA COUNTY THROUGH THIS EVENING...WHILE LA COUNTY REMAINS DRY FOR THE MOST PART. 50 PERCENT CHANCE FOR MVFR/IFR CONDS WITH SHOWERS. GUSTY SOUTHERLY WINDS ACROSS SLO/SBA.VTU COUNTY MOUNTAINS THROUGH TODAY. POSSIBLE UDDF OVER PEAKS TODAY. KLAX...GENERALLY HI CONFIDENCE IN THE CURRENT TAF. MVFR CONDITIONS WILL PREVAIL THRU 17Z...WITH VFR CONDS AFTER THAT...THEN MVFR CIGS LIKELY AFT 03Z. NOT MUCH IN PRECIP EXPECTED FOR LA COUNTY THROUGH AT LEAST SUNDAY. KBUR...MODERATE CONFIDENCE OVERALL IN THE CURRENT TAF. MVFR CIGS ARE EXPECTED TO MOVE INTO THE AIRFIELD FROM ABOUT 11Z-16Z BUT THERE IS A 40-50 PERCENT CHANCE THE LOW CIGS MAY NOT AFFECT THE AIRFIELD. OTHERWISE VFR CONDITIONS SHOULD PREVAIL THRU TODAY. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...BRUNO AVIATION...KAPLAN SYNOPSIS...DB WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 3, 6:00 AM PDT, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT FRI JUN 3 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-041300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY A LARGE LOW PRESSURE SYSTEM WILL LIKELY BRING RAIN TO AREAS NORTH OF POINT CONCEPTION LATE TONIGHT THROUGH SATURDAY NIGHT...AND A CHANCE OF SHOWERS TO THE ENTIRE REGION SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DB
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:10 PM PDT | Gale Warning | LOX | 6 hr | |
| Jun 3, 9:10 PM PDT | Small Craft Advisory | LOX | 24 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.